# SDR REXA2024100300767

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R SPLICE IS CORRODED AT F.S. 333 ON THE FWD SIDE.  REMOVED STGR 26R JOINT SPLICE AT FS 333 IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED STGR 26R JOINT SPLICE AT FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01
